Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Celexa SSRI Withdrawal..
missist posted:
I had thought that the weird nightly episodes I was having were due to gabapentin--but... I think it may have actually been withdrawal from Celexa--an SSRI. I tried it but was not liking it--but the thing is--I had tried this before about a year ago.

I think-- the weird zappy jolt I was getting and the strange waves of numbness-- which I had about a year ago and again just recently--

Might actually have been from the same drug both times--just was reading an article about this as I found someone else who had the same symptoms and fibro, posted in a forum and figured out that it was likely her problem--she had forgotten to get her RX refilled due to a lot of stress.

Anyhow--it makes sense cuz then it would be the same situation both times.

I didn't like that drug a year ago & yet I did try it again this time, but after several weeks I switched to nortryptilene which seems better for me.

so... the jolts and numming was worse at first and slowly better-- and I think it had run its course.

I'm gonna try the gabapentin again and see if anything happens. Cuz--
I'm getting more pain with out it and if it is ok, I want to use it.

Also-- maybe re think the neurologist. we shall see..
1wareaglefan responded:
Hey, Mary...I take celexa, and I was a few hours late taking it one day, and I had withdrawal too! I love it, but I learned right quick that I can't go without it. With any of the antidepressants, we have to very slowly wean off them.

I hope the gaba helps you!

Take care,

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful